# SDR CALA9901600

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LEFT HORIZONTAL STABILIZER PANEL SIDE UPPER CHORD.  THE CHORD WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-33-01.
